Advertisement

Numerische Mathematik

, Volume 13, Issue 1, pp 1–3 | Cite as

Remarks on optimally scaled matrices

  • F. L. Bauer
Article

Keywords

Mathematical Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bauer, F. L.: Optimally scaled matrices. Num. Math.5, 73–87 (1963)Google Scholar
  2. 2.
    —— On the field of values subordinate to a norm. Num. Math.4, 103–113 (1962).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • F. L. Bauer
    • 1
  1. 1.Mathematisches Institut der Technischen HochschuleMünchen 2

Personalised recommendations